# SDR CALA2014020300139

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 47,854 hours, 16,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344 HAS FOUR AREAS OF CORROSION LBL 9.5, LBL 1, RBL 3 & BL 0 FWD SIDE.   WORK PERFORMED IAW AVO CDL-14-1-23-01A & ECRA 5321-01880.
